RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2015, Volume 435, Pages 73–94 (Mi znsl6152)  

This article is cited in 3 scientific papers (total in 3 papers)

Serial group rings of finite groups. Sporadic simple groups and Suzuki groups

A. V. Kukharev, G. E. Puninski

Belarusian State University, Faculty of Mathematics and Mechanics, Minsk, Belarus

Abstract: For each prime $p$ we make a list of simple sporadic finite groups and Suzuki groups whose $p$-modular group ring is serial.

Key words and phrases: modular group ring, serial ring, sporadic group.

Full text: PDF file (270 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 219:4, 539–552

Bibliographic databases:

UDC: 512.552.7+512.547.23
Received: 14.04.2015

Citation: A. V. Kukharev, G. E. Puninski, “Serial group rings of finite groups. Sporadic simple groups and Suzuki groups”, Problems in the theory of representations of algebras and groups. Part 28, Zap. Nauchn. Sem. POMI, 435, POMI, St. Petersburg, 2015, 73–94; J. Math. Sci. (N. Y.), 219:4 (2016), 539–552

Citation in format AMSBIB
\Bibitem{KukPun15}
\by A.~V.~Kukharev, G.~E.~Puninski
\paper Serial group rings of finite groups. Sporadic simple groups and Suzuki groups
\inbook Problems in the theory of representations of algebras and groups. Part~28
\serial Zap. Nauchn. Sem. POMI
\yr 2015
\vol 435
\pages 73--94
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3493618}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2016
\vol 219
\issue 4
\pages 539--552
\crossref{https://doi.org/10.1007/s10958-016-3126-1}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6152
  • http://mi.mathnet.ru/eng/znsl/v435/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kukharev, G. E. Puninski, “Serial group rings of classical groups defined over fields with odd number of elements”, J. Math. Sci. (N. Y.), 232:5 (2018), 693–703  mathnet  crossref  mathscinet
    2. A. V. Kukharev, G. E. Puninski, “Serial group rings of finite simple groups of Lie type”, J. Math. Sci., 233:5 (2018), 695–701  mathnet  crossref
    3. A. V. Kukharev, I. B. Kaygorodov, I. B. Gorshkov, “When the group ring of a simple finite group is serial”, J. Math. Sci. (N. Y.), 240:4 (2019), 481–493  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:120
    Full text:26
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020